# SDR 97UAL900828

- Difficulty date: November 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N409UA
- Make and model: Airbus A320-232
- Aircraft serial: 462
- Engine: Iae V2527A5
- System (JASC): 2611 · Smoke Detection
- Part: Smoke  Detector
- Condition: Malfunctioned
- Location: Cargo Compt
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: F, A

## Discrepancy

FWD CARGO COMPARTMENT NR 1 FIRE BOTTLE DISCHARGED DURING FLIGHT DUE TO FALSE FIRE WARNING INDICATION.   DIVERTED TO SYR AND ACCOMPLISHED A PRECAUTIONARY LANDING.  *S/D*  NORMAL DISCHARGE NOTED.  CONFIRMED NO INDICATIONS OF FIRE OR SMOKE AND NO LIVESTOCK OR FRUIT.  FWD CARGO SMOKE WARNING, SMOKE DETECTOR CONTROL UNIT REPLACED.  SMOKE DETECTOR CONTROL UNIT SENT TO VENDOR FOR ANALYSIS.
